# SDR MTNA10032013001

- Difficulty date: October 2, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N820FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- Aircraft time: 33,984 hours, 31,630 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 20125112Y00
- Part serial: 55
- Condition: Leaking
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXIOUT, FLIGHT CREW FOUND THE F/O`S BRAKE PEDALS INEFFECTIVE.  REPLACED BRAKE METERING VALVE IAW JIC 32-42-51.  SYS CHECKRF GOOD IAW JIC 32-42-00.
